# SDR CA040720009

- Difficulty date: July 17, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Propeller: Hamstd 14SF23
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: RV4NBYSD502A
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED SMOKE IN COCKPIT DURING FLIGHT, EMERGENCY LANDING CARRIED OUT.  INVESTIGATION FOUND BURNT RHEOSTAT FOR THE PILOTS READING LIGHT.
